# SDR AWXA0000211

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 57,740 hours, 22,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: M300267
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACKED FLOOR SUPPORT STA 687 LBL 2.5 WL 155.  REMOVED AND REPLACED FLOOR SUPPORT AT STA 630 - 840 LBL 2.5.  ALL WORK DONE IAW 757-200 SRM 51-40-2 AND 51-20-1.
